MAUDE Adverse Event Report: BOVIE MEDICAL CORP BOVIE; SUCTION COAGULATOR

BOVIE MEDICAL CORP BOVIE; SUCTION COAGULATOR
Model Number SCH08
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged that during an endoscopic video turbinectomy surgery, the doctor pressed the button to activate the equipment and received a burn on this finger.There was no harm to the patient and no further harm to the user.
 
Additional Manufacturer Narrative
Product was unable to be returned to symmetry for further evaluation.Therefore complaint could not be confirmed.True root cause is unable to be determined at this time.The manufacturing dhr record for lot# 200606166.It was confirmed that all inspections were completed with nothing found to be out of conformance.This is an isolated event with no further actions required based on the investigation.This can be seen as the final report.If any additional information is obtained that alleges any additional patient involvement or need for corrective actions, a follow up report will be submitted.

Brand Name
BOVIE
Common Device Name
SUCTION COAGULATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
MDR Report Key12450838
Report Number3007208013-2021-00027
Device Sequence Number4264495
Product Code GEI
UDI-Device Identifier00607151006525
UDI-Public00607151006525
Combination Product (Y/N)N
Initial Reporter CountryPA
PMA/510(K) Number
K033003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2023
Device Model NumberSCH08
Device Catalogue NumberSCH08
Device Lot Number200606166
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1